# SDR SWIA2022081666233

- Difficulty date: June 10, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Receptacle
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER TRANSCOWL SPIGOT RECEPTACLE HOLE IS ELONGATED.     (C-CHECK RO 8/14/2022)    REMOVED AND REPLACED RH LOWER TRANSCOWL LATCH DOOR COAMING P/N CN624-2060-209 AND STIFFENER CHANNEL P/N CN624-2068-209 DUE TO ELONGATED SPIGOT RECEPTACLE HOLE. REF. AND COMPLIED WITH ALL STEPS OF REO 670-54-21-1207 REV A, DATED 2015-08-27 AND SKY WEST TASK CARD 51-900-1002-SKY.
